Pacific Journal of Mathematics

On the extensions of a torsion module.

R. J. Nunke

Article information

Source
Pacific J. Math., Volume 10, Number 2 (1960), 597-606.

Dates
First available in Project Euclid: 14 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1103038417

Mathematical Reviews number (MathSciNet)
MR0114838

Zentralblatt MATH identifier
0094.02302

Subjects
Primary: 16.00
Secondary: 18.00

Citation

Nunke, R. J. On the extensions of a torsion module. Pacific J. Math. 10 (1960), no. 2, 597--606. https://projecteuclid.org/euclid.pjm/1103038417


Export citation

References

  • [1] H. Cartan and S. Eilenberg, Homological Algebra, Princeton 1956.
  • [2] I Kaplansky, Infinite Abelian Groups, Ann Arbor, 1954.
  • [3] R. J. Nunke, Modules of extensions over Dedekind rings. 111. Journ. of Math., 3, (1959), 222-241.
  • [4] T. Szele, On the basic subgroups of abelian p-groups, Acta. Math. Acad. Sci. Hung., 5 (1954), 129-141.